# SDR CA140119008

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Activated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) REPORTED THAT THE NR 1 ENGINE HAD A PILOT-INDUCED IFSD DUE TO A LOW OIL PRESSURE CAUTION LIGHT.  PRELIMINARY INSPECTION POINTING TOWARDS AN EXTERNAL OIL LEAK.
